van der Kallen, Wilberd
The K 2 of rings with many units
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 10 (1977) no. 4 , p. 473-515
Zbl 0393.18012 | MR 58 #22018 | 2 citations dans Numdam
doi : 10.24033/asens.1334
URL stable : http://www.numdam.org/item?id=ASENS_1977_4_10_4_473_0

Bibliographie

[1] M. Artin, Théorème de Weil sur la construction d'un groupe à partir d'une loi rationnelle, Schémas en Groupes II, SGA 3 (Lecture Notes in Math., N° 152, Springer, Berlin, 1970, pp. 632-653).

[2] M. Auslander and O. Goldman, The Brauer Group of a Commutative Ring (Trans. Amer. Math. Soc., Vol. 97, 1960, pp. 367-409). MR 22 #12130 | Zbl 0100.26304

[3] N. Bourbaki, Groupes et Algèbres de Lie, Fasc. 34, Chap. VI, Actualités Sc. Indust., N° 1337, Hermann, Paris, 1968. Zbl 0186.33001

[4] S. Chase, D. Harrison and A. Rosenberg, Galois Theory and Galois Cohomology of Commutative Rings (Memoirs of the Amer. Math. Soc., Vol. 52, 1965, pp. 1-19). MR 33 #4118 | Zbl 0143.05902

[5] C. Chevalley, Certains schémas de groupes semi-simples (Séminaire Bourbaki, 13e année, 1960-1961, Exp. 219). Numdam | Zbl 0125.01705

[6] R. K. Dennis and M. R. Stein, Injective Stability for K2 of Local Rings (Bull. Amer. Math. Soc., Vol. 80, 1974, pp. 1010-1013). MR 51 #8097 | Zbl 0299.18007

[7] R. K. Dennis and M. R. Stein, The functor K2 : A Survey of Computations and Problems, Algebraic K-Theory II (Lecture Notes in Math., N° 342, Springer, Berlin, 1973, pp. 243-280). MR 50 #7292 | Zbl 0271.18011

[8] R. K. Dennis and M. R. Stein, K2 of discrete valuation rings (Advances in Math., Vol. 18, 1975, pp. 182-238). MR 55 #10544 | Zbl 0318.13017

[9] D. Estes and J. Ohm, Stable Range in Commutative Rings (J. Algebra, Vol. 7, 1967, pp. 343-362). MR 36 #147 | Zbl 0156.27303

[10] J. E. Humphreys, Linear Algebraic Groups (Graduate texts in math., Vol. 21, Springer, Berlin, 1975). MR 53 #633 | Zbl 0325.20039

[11] W. Van Der Kallen, Injective Stability for K2, Algebraic K-Theory (Proceedings of the Northwestern conference 1976, Springer Lecture Notes in Math., N° 551, Springer, Berlin, 1976, pp. 77-154). MR 58 #22243 | Zbl 0349.18009

[12] W. Van Der Kallen, H. Maazen and J. Stienstra, A Presentation for Some K2 (n, R) (Bull. Amer. Math. Soc., Vol. 81, 1975, pp. 934-936). MR 51 #12993 | Zbl 0337.13012

[13] F. Keune, (t2-t)-Reciprocities on the Affine Line and Matsumoto's Theorem (Invent. Math., Vol. 28, 1975, pp. 185-192). MR 52 #13740 | Zbl 0331.18017

[14] M. Knus and M. Ojanguren, A Norm for Modules and Algebras (Math. Z., Vol. 142, 1975, pp. 33-45). MR 51 #3139 | Zbl 0297.13009

[15] M. Knus et M. Ojanguren, Théorie de la descente et algèbres d'Azumaya (Lecture Notes in Math., N° 389, Springer, Berlin, 1974). MR 54 #5209 | Zbl 0284.13002

[16] H. Maazen and J. Stienstra, A Presentation for K2 of Split Radical Pairs (to appear in J. Pure and Appl. Algebra). Zbl 0393.18013

[17] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés (Ann. scient. Ec. Norm. Sup. (4), N° 2, 1969, pp. 1-62). Numdam | MR 39 #1566 | Zbl 0261.20025

[18] J. Milnor, Introduction to Algebraic K-Theory (Ann. Math. Studies, Vol. 72, Princeton University Press, Princeton, 1971). MR 50 #2304 | Zbl 0237.18005

[19] M. R. Stein, Generators, Relations and Coverings of Chevalley Groups Over Commutative Rings (Amer. J. Math., Vol. 93, 1971, pp. 965-1004). MR 48 #437 | Zbl 0246.20034

[20] M. R. Stein, Stability Theorems for K1, K2 and Related Functors Modelled on Chevalley Groups (to appear).

[21] M. R. Stein, Surjective Stability in Dimension 0 for K2 and Related Functors (Trans. Amer. Math. Soc., Vol. 178, 1973, pp. 165-191). MR 48 #6267 | Zbl 0267.18015

[22] R. Steinberg, Générateurs, relations et revêtements de groupes algébriques (Colloque sur la théorie des groupes algébriques, Bruxelles, 1962, pp. 113-127). MR 27 #3638 | Zbl 0272.20036

[23] A. A. Suslin and M. S. Tulenbayev, A stabilization Theorem for Milnor's K2 Functor [(Russian), Zapiski Naučnyh Seminarov LOMI, Tom. 64, Leningrad, 1976, pp. 131-152]. Zbl 0356.18014

[24] L. N. Vaserstein, Stable Rank of Rings and Dimensionality of Topological Spaces [Funkcional. Anal. i Prilozen, (2), N° 5, 1971, pp. 17-27 (Consultants Bureau Translation, 102-110)]. MR 44 #1701 | Zbl 0239.16028

[25] L. N. Vaserstein, On the Stabilization of Milnor's K2 Functor [(Russian), Uspehi Mat. Nauk, Vol. 30, N° 1, 1975, p. 224]. MR 53 #8198 | Zbl 0326.18009